# SDR 96ZZZM1561

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 10618411
- Condition: Malfunctioned
- Location: Rt Te Flap
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 822 - MCO-MCI - DURING FLAP EXTENSION THE RIGHT T/E FLAP STAYED AT 2 UNITS AND THE LEFT FLAP AT 1 UNIT CAUSING AN ASYMMETRIC SPLIT FLAP LOCKOUT CONDITION.  THE MECHANIC IN MCI REMOVED AND REPLACED THE RIGHT FLAP POSITION TRANSMITTER PART NR 10-61841-1 PER BOEING 737 MAINTENANCE MANUAL 27-58-41 TO CORRECT THE DISCREPANCY AND RETURN THE AIRCRAFT TO SERVICE.  REFERENCE AML-1 LOG PAGE 097-2459 FOR CORRECTIVE ACTION.  (M)
